Lacunary sequences and permutations

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Original languageEnglish
Title of host publicationDependence in Probability, Analysis and Number Theory
Place of PublicationHeber City
PublisherKendrick Press
Pages35-49
ISBN (Print)0-979318-38-6
Publication statusPublished - 2010

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Tichy, R., Aistleitner, C., & Berkes, I. (2010). Lacunary sequences and permutations. In Dependence in Probability, Analysis and Number Theory (pp. 35-49). Heber City: Kendrick Press.